# SDR CALA2017082802911

- Difficulty date: August 28, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 21,502 hours, 7,332 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT RT H STAB LOWER INSPAR SKIN PANEL AT APPROX STAB STA 147.90 APPROX 9.500IN FROM REAR SPAR REF W/C EA5510-01843 OP. INSTALLED REPAIR DOUBLER AND FILLER AT RT H STAB LOWER INSPAR SKIN PANEL AT APPROX STAB STA 147.90 APPROX 9.5IN FROM REAR SPAR REF SRM 55-10-01 FIG 204 THIS IS A CAT B REPAIR WHICH REQUIRES AN INSPECTION THRESHOLD OF 56,000 T OF C PER SRM 55-10-01 REPAIR II PAR 5.
